# SDR AALA202303310641

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 30,583 hours, 12,968 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON APPROACH TRAILING EDGE FLAP EXTENDED ON SCHEDULE (30DEG) LEADING EDGE DEVICES SHOWED NO "LE FLAPS TRANSIT" OR "LE FLAPS EXT" AT ANY TIME. AIRCRAFT DIVERTED TO JFK AND DECLARED AN EMERGENCY. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
